Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12523
Title: On robust, multi-input sliding-mode based control with a state-dependent boundary layer
Authors: Herrmann, G
Spurgeon, SK
Edwards, C
First Published: Apr-2006
Citation: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2006, 129 (1), pp. 89-107
DOI Link: 10.1007/s10957-006-9045-4
ISSN: 0022-3239
eISSN: 1573-2878
Links: http://hdl.handle.net/2381/12523
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.